# SDR F3LA200700193

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED L2 DOOR THRESHOLD CORRODED ON SURFACE OF PANEL 261FF.  REPLACED FLOOR PANEL 261FF IAW AMM 53-42-12-400-002.
